# SDR DALA2024071307093

- Difficulty date: July 8, 2024
- Submitted: July 13, 2024
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 76,703 hours, 35,950 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Abnormal
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SHIP 3254 DISC: ON APPROACH TO MSP, SPEED BRAKE EXTENSION CAUSED LEFT WING TO DROP BEFORE AP CORRECTED TO WINGS LEVEL. C/A: INSPECTED SPOILERS DEPLOYED - THEY ARE EQUAL. PERFORMED CAT III AUTOLAND TEST PER A320 AMM 22-97. OPS CK GOOD. NO 30 DAY HISTORY. OK FOR SVC. (LP: 5351516)
